# SDR SWAA2022030348641

- Difficulty date: February 27, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 53,800 hours, 31,764 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION PRESANT ON FWD L/H CORNER OF PANEL 193B NEAR FASTENER LOCATIONS 20 AND 21 MEASURING 1.25' LONG AND .5' WIDE MOD / REF DMA LOG 0244112: REPLACED PANEL; WTB #193B PER 53-51-21
